# SDR DL76L960505

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADDITIONAL CRACKS WERE FOUND AT HMV, 2/96.  ONE CRACK IS IN THE NR 2 PYLON, RT SKIN AND DOUBLER, AND IS 1.38 INCHES LONG, RUNNING DIAGONALLY UP AND AFT FROM THE UPPER AFT CORNER OF THE FWD TORQUE BOX ACCESS OPENING AT NAC STA 170.  THE SECOND CRACK IS IN THE NR 1 PYLON RT SKIN ONLY AND IS 1.63 INCHES LONG, RUNNING DIAGONALLY UP AND AFT FROM THE AFT UPPER CORNER OF THE FORWARD TORQUE BOX ACCESS HOLE AT NAC STA 170.  ACCOMPLISHED REPAIRS PER DL ERA 273175-14 REV D.
